MathSciNet Relay Station
MathSciNet bibliographic data
MR1285969 (95i:22025) 22E50 (20G05 20G25 20G40)
Aubert, Anne-Marie Dualité dans le groupe de Grothendieck de la catégorie des représentations lisses de longueur finie d'un groupe réductif $p$-adique. (French) [Duality in the Grothendieck group of the category of finite-length smooth representations of a $p$-adic reductive group] Trans. Amer. Math. Soc. 347 (1995), no. 6, 2179–2189.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement